# SDR 0001875512

- Difficulty date: May 19, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N512US
- Make and model: Boeing 757251
- Aircraft serial: 23200
- Aircraft time: 48,339 hours, 20,177 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 20106
- Part serial: 31
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF, LOUD ELECTRICAL POPPING/CRACKING HEARD WHEN VIDEO SYSTEM TURNED ON.  THERE WAS A STRONG ELECTRICAL BURNING SMELL ALONG WITH VISIBLE SMOKE FROM FORWARD COAT CLOSET UTILITY BUSSES.  TURNED OFF UTILITY BUS POWER, SMELL DISSIPATED AND SMOKE CLEARED.  AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED 9 MONITOR.  OPERATIONAL CHECK GOOD.
